# SDR QXEA2017072100485

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 15,393 hours, 16,276 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Alt Mlg Extend
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION,  LANDING GEAR ALTERNATE LANDING GEAR EXTENSION DOOR ON FLOOR DOES NOT OPEN ALL THE WAY. REMOVED AIRCRAFT FROM SERVICE. CLEANED & LUBRICATED DOOR MACHANISM,  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
